# SDR CALA2013101592076

- Difficulty date: October 15, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 72,824 hours, 26,655 cycles
- Engine: Pwa PW2040
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 5007246B
- Part serial: 1
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 1 ENG IS LEAKING FUEL OUT OF LOWER SIDE OF FUEL PUMP CASE TRANSFER TUBE JOINT.  REMOVED FUEL PUMP & FUEL CONTROL, DISCONNECTED MAIN FUEL LINE.
